MAUDE Adverse Event Report: CORDIS US CORP. MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP. MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX61260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a vascular surgeon reported that the patient presented to the emergency room with groin pain following a prior electrophysiology procedure (ep) with closure using three 6f¿12f mynx control venous vascular closure devices (vcd).Ultrasound showed deep vein thrombosis (dvt).It was noted that this was the only information available, and the location of the original electrophysiology procedure was unknown.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, a vascular surgeon reported that the patient presented to the emergency room with groin pain following a prior electrophysiology procedure (ep) with closure using three 6f¿12f mynx control venous vascular closure devices (vcd).Ultrasound showed deep vein thrombosis (dvt).It was noted that this was the only information available, and the location of the original electrophysiology procedure was unknown.The devices were not returned for analysis.A product history record (phr) review of lot f2534004 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.A deep vein thrombosis (dvt) is a known potential complication and is listed in the mynx control venous vcd instructions for use (ifu) as such.A dvt occurs when a blood clot forms in a deep vein, most commonly in the lower leg [calf] and can spread up to the veins in the thigh.A dvt is the result of three principal factors: reduced or stagnant blood flow in the deep veins (venous stasis); injury to the blood vessel wall; or an increase in the activity of those substances in the blood that are part of the normal clotting mechanism, a condition called hypercoagulability (which means a more active clotting state).The act of creating a venotomy with a catheter sheath introducer produces intended damage to the vessel wall in order to obtain access to the patient¿s vasculature for diagnostic or interventional purposes.The intended injury to the vessel wall triggers the immune system to heal the damaged areas, thus activating the clotting mechanism as well as the inflammatory response.The combination of inflammatory response and clotting cascade can lead to thrombus formation inside of the punctured vessel.Usually, anticoagulants are prescribed in order to prevent the formation of thrombosis at the puncture sites.Vessel occlusions usually require additional intervention, such as thrombectomy, stenting, or surgical intervention in order to restore/improve flow.Without the return of the devices for analysis or procedural films, the reported event could not be observed, and no determination of possible product contributing factors could be made.Based on the information available for review, it is not possible to draw a clinical conclusion between the devices and event.However, patient and pharmacological factors are likely.Although not intended as a mitigation of risk, the information for safety within the ifu and patient brochure is provided in the product¿s labeling with the intent to make the user and patient aware of the risks.According to the mynx control venous ifu, ¿apply a sterile dressing once hemostasis is achieved.It is recommended that the patient follow physician orders regarding patient ambulation and discharge.Refer to patient brochure for post-care instructions.¿ according to the patient brochure, ¿please contact your doctor immediately if you experience any of the following: persistent pain, tenderness, tingling or swelling at the puncture site or leg.Bleeding, oozing or drainage at the puncture site.Increased redness, warmth, bruising or swelling at the puncture site.Non-healing wound.Any other unusual symptoms.¿ it also instructs, ¿modify activity for 3 days or more: no driving on day of discharge.No strenuous activity, exercise, pushing or pulling.No heavy lifting of anything over 5 pounds.Avoid driving unless necessary.Avoid stairs, but if necessary, go slowly.While coughing, sneezing, or straining for a bowel movement: press with your palm on top of the dressing/bandage.Consult your doctor about returning to work or sexual activity.¿ neither the phr review, nor the available information suggests that the reported event is related to the design or manufacturing process of the units.Therefore, no corrective or preventative actions will be taken at this time.

Brand Name
MYNX CONTROL VENOUS
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
7863138372
MDR Report Key25054072
Report Number3004939290-2026-00503
Device Sequence Number18687051
Product Code MGB
UDI-Device Identifier10705032090278
UDI-Public(01)10705032090278(17)271206(10)F2534004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX61260
Device Lot NumberF2534004
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/01/2026
Date Device Manufactured12/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient Weight73 KG